# SDR SWIA200515597

- Difficulty date: September 19, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 3,016 hours, 2,549 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Sticking
- Location: Trim System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S TRIM SWITCH STICKS.   REPLACED FO'S TRIM SWITCH IAW 27-41-05-400-801.  OPERATIONAL CHECK GOOD IAW 27-40-00-710-801.
